# SDR 95ZZZM552

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 572 - ATL-MCI - RECEIVED AN UNSAFE NOSE GEAR INDICATION AFTER HANDLE WAS LOWERED FOR LANDING.  WHEN AIRSPEED REDUCED BELOW 160 KTS FOR APPROACH, NOSE GEAR SAFE INDICATION WAS OBTAINED.  FLIGHT OFFICER VISUALLY CONFIRMED DOWN.  CLEANED CONNECTOR ON DOWNLOCK SWITCH, JACKED AIRCRAFT, PINNED GEAR SWING NOSE GEAR SEVERAL TIMES, COULD NOT DUPLICATE.  OK TO CONTINUE SERVICE, REMOVED GEAR PINS.  (M)
